# SDR 08FDEA02076

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,488 hours, 9,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252791
- Part serial: H189
- Condition: Failed
- Location: Mlg
- Part time: 18,487 hours, 9,929 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROCH DURING LANDING GEAR EXTENSION, LEFT MAIN GEAR WOULD NOT EXTEND.  RED GEAR NOT DOWN INDICATION ON BOTH POSITION 1 AND 2 AND OVERHEAD PANEL.  PROCEEDED WITH LANDING GEAR GRAVITY EXTENSION PROCEDURE.  ALL GEAR DOORS OPENED BUT LEFT MAIN GEAR STILL NOT DOWN AND LOCKED.  A STEADY STATE SIDE LOAD WAS APPLIED AND LEFT MAIN GEAR EXTENDED  AND INDICATED GREEN LIGHT.  ALL HYDRAULIC  INDICATIONS NORMAL.  SEQUENCING VALVE APPEARED TO BE BYPASSING.  REMOVED AND REPLACED MLG LT SEQUENCING VALVE IAW A300 MM 32-31-37-4.  CYCLED MLG 25 TIMES.  OPS AND LEAK CK GOOD.
